SLE et invariance conforme  [ SLE and conformal invariance ]
Séminaire Bourbaki : volume 2003/2004, exposés 924-937, Astérisque, no. 299 (2005), Talk no. 925, p. 15-28

The so-called Stochastic Loewner Evolutions form a family of random curves in the complex plane, which enjoy a (statistical) conformal invariance property. They have a crucial role in the analysis of the asymptotic behaviour of many discrete models in statistical physics. In particular, they have yielded rigorous proofs of several important conjectures in this field.

Les processus de Schramm-Loewner (SLE) induisent des courbes aléatoires du plan complexe, qui vérifient une propriété d'invariance conforme. Ce sont des outils fondamentaux pour la compréhension du comportement asymptotique en régime critique de certains modèles discrets intervenant en physique statistique ; ils ont permis notamment d'établir rigoureusement certaines conjectures importantes dans ce domaine.

Classification:  60J65,  60K35,  82Bxx,  43xx,  30C35
Keywords: stochastic Loewner equation, conformal invariance, planar brownian motion, percolation, random walk, scaling limit
@incollection{SB_2003-2004__46__15_0,
     author = {Bertoin, Jean},
     title = {SLE et invariance conforme},
     booktitle = {S\'eminaire Bourbaki : volume 2003/2004, expos\'es 924-937},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Association des amis de Nicolas Bourbaki, Soci\'et\'e math\'ematique de France},
     address = {Paris},
     number = {299},
     year = {2005},
     note = {talk:925},
     pages = {15-28},
     zbl = {1083.60067},
     mrnumber = {2167200},
     language = {fr},
     url = {http://www.numdam.org/item/SB_2003-2004__46__15_0}
}
Bertoin, Jean. SLE et invariance conforme, in Séminaire Bourbaki : volume 2003/2004, exposés 924-937, Astérisque, no. 299 (2005), Talk no. 925, pp. 15-28. http://www.numdam.org/item/SB_2003-2004__46__15_0/

[1] L. V. Ahlfors. Conformal Invariants, Topics in Geometric Function Theory. McGraw-Hill, 1973. | MR 357743 | Zbl 0272.30012

[2] V. Beffara. The dimension of the SLE curves. Prépublication. | Zbl 1165.60007

[3] J. Cardy. Critical percolation in finite geometries. J. Phys. A, pages L201-L206, 1992. | MR 1151081 | Zbl 0965.82501

[4] J. B. Conway. Functions of one complex variable. II. Springer-Verlag, New York, 1995. | MR 1344449 | Zbl 0277.30001

[5] B. Duplantier and K.-H. Kwon. Conformal invariance and intersections of random walks. Phys. Rev. Lett., 61 :2514-2517, 1988. | Zbl 0652.60073

[6] C. Itzykson and J.-M. Drouffe. Statistical field theory vol. 2. Cambridge Monographs on Mathematical Physics. Cambridge University Press, 1989. | MR 1175177 | Zbl 0825.81002

[7] G. F. Lawler. An introduction to the Stochastic Loewner Evolution. In Random walks and geometry, pages 261-293. Walter de Gruyter, Berlin, 2004. | MR 2087784 | Zbl 1061.60107

[8] G. F. Lawler, O. Schramm, and W. Werner. Values of Brownian intersection exponents I : Half-plane exponents et II : Plane exponents. Acta Math., 187 :237-273 & 275-308, 2001. | MR 1879850 | Zbl 1005.60097

[9] G. F. Lawler, O. Schramm, and W. Werner. Values of Brownian intersection exponents III : Two-sided exponents. Ann. Inst. H. Poincaré. Probab. Statist., 38 :109-123, 2002. | Numdam | MR 1899232 | Zbl 1006.60075

[10] G. F. Lawler, O. Schramm, and W. Werner. Conformal invariance of planar loop-erased random walks and uniform spanning trees. Ann. Probab., 32 :939-995, 2004. | MR 2044671 | Zbl 1126.82011

[11] G. F. Lawler, O. Schramm, and W. Werner. On the scaling limit of self-avoiding walks. In Fractal geometry and application, A jubilee of Benoît Mandelbrot, Proc. Symp. Pure Math. American Mathematical Society. à paraître. | Zbl 1069.60089

[12] G. F. Lawler, O. Schramm, and W. Werner. Conformal restriction properties. The chordal case. J. Amer. Math. Soc., 16 :917-955, 2003. | MR 1992830 | Zbl 1030.60096

[13] D. Marshall and S. Rohde. The Loewner differential equation and slit mappings. Prépublication. | Zbl 1078.30005

[14] S. Rohde and O. Schramm. Basic properties of SLE. Ann. of Math. à paraître. | Zbl 1081.60069

[15] O. Schramm. Scaling limits of loop-erased random walks and uniform spanning trees. Israel J. Math., 118 :221-288, 2001. | MR 1776084 | Zbl 0968.60093

[16] S. Smirnov. Critical percolation in the plane : conformal invariance, Cardy's formula, scaling limits. C. R. Acad. Sci. Paris Sér. I Math., 333 :239-244, 2001. | MR 1851632 | Zbl 0985.60090

[17] S. Smirnov and W. Werner. Critical exponents for two-dimensional percolation. Math. Res. Lett., 8 :729-744, 2001. | MR 1879816 | Zbl 1009.60087

[18] K. Symanzik. Euclidean Quantum Field Theory. In L. Jost, editor, Local Quantum Theory, Proc. International School of Physics “Enrico Fermi” XLV, page 152. Academic Press, New York, 1969.

[19] W. Werner. Random planar curves and Schramm-Loewner evolutions. In Lectures on Probability Theory and Statistics, École d'été de probabilités de Saint-Flour 2002, volume 1840 of Lecture Notes in Mathematics, pages 107-195. Springer, 2004. | MR 2079672 | Zbl 1057.60078